# SDR ASAA2019022728378

- Difficulty date: February 27, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 25,150 hours, 8,276 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P9562
- Condition: Overheated
- Location: Apu Bay
- Part time: 6,873 hours, 13,433 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

APU CT5ATP CONTINUES TO REMAIN ABOVE THE 605 DEGREE THRESHOLD. APU REPLACEMENT REQUIRED. INSTALLATION TASK AFFECTS APU ON DEMAND IN-FLIGHT START CAPABILITY. UPON COMPLETION CONTACT MAINTENANCE CONTROL AND REPORT THAT THIS TASK HAS AFFECTED APU IN-FLIGHT START CAPABILITY. GROUNDED - YES. REPLACED APU PER TASK CARD, THIS CLEARS TSR.
